Show simple item record

dc.contributor.authorBjornsson, E S*
dc.date.accessioned2018-03-23T14:52:20Z
dc.date.available2018-03-23T14:52:20Z
dc.date.issued2017-12-17
dc.date.submitted2018
dc.identifier.citationCurrent Hepatology Reports 2017,16(4):265-270en
dc.identifier.issn2195-9595
dc.identifier.urihttp://hdl.handle.net/2336/620517
dc.descriptionTo access publisher's full text version of this article click on the hyperlink belowen
dc.description.abstractPurpose of Review The aim of the current review is to perform an analysis of data in recent years that might be helpful to distinguish between autoimmune hepatitis (AIH) and drug-induced autoimmune hepatitis (DIAIH). Recent Findings Well-established drugs leading to DIAIH have been shown to be hydralazine, methyldopa, minocycline, and nitrofurantoin. More recently anti-TNF-alpha antagonists have been increasingly reported to lead to DIAIH, most commonly infliximab, DIAIH can be defined as drug-induced liver injury (DILI) with the presence of ANA and/or SMA and elevated IgG. Histology has not been shown to be valuable to predict requirement of corticosteroids. The new simplified criteria for AIH have not been shown to predict requirement of steroids. Corticosteroids should be considered in patients who do not show improvement in ALT after discontinuation of the implicated agent. Summary Lack of relapse after discontinuation of corticosteroids seems to distinguish between DIAIH patients and those with classical AIH. has been show nto be one of the most common cause of DIAIH nowadays.
dc.language.isoenen
dc.publisherSpringeren
dc.relation.urlhttps://link.springer.com/article/10.1007/s11901-017-0365-7#citeasen
dc.subjectHepatitisen
dc.subjectLyfhrifafræðien
dc.subjectGAS12en
dc.subject.meshHepatitis, Autoimmuneen
dc.subject.meshChemical and Drug Induced Liver Injuryen
dc.titleAutoimmune Hepatitis-Induced by Drugs: a Challenging Diagnosisen
dc.typeArticleen
dc.contributor.departmentFaculty of MedicineUniversity of IcelandReykjavíkIceland 2.Department of Internal Medicine and Division of Gastroenterology and Hepatology, Faculty of MedicineThe National University Hospital of IcelandReykjavikIcelanden
dc.identifier.journalCurrent Hepatology Reportsen
dc.rights.accessClosed - Lokaðen
dc.departmentcodeGAS12
html.description.abstractPurpose of Review The aim of the current review is to perform an analysis of data in recent years that might be helpful to distinguish between autoimmune hepatitis (AIH) and drug-induced autoimmune hepatitis (DIAIH). Recent Findings Well-established drugs leading to DIAIH have been shown to be hydralazine, methyldopa, minocycline, and nitrofurantoin. More recently anti-TNF-alpha antagonists have been increasingly reported to lead to DIAIH, most commonly infliximab, DIAIH can be defined as drug-induced liver injury (DILI) with the presence of ANA and/or SMA and elevated IgG. Histology has not been shown to be valuable to predict requirement of corticosteroids. The new simplified criteria for AIH have not been shown to predict requirement of steroids. Corticosteroids should be considered in patients who do not show improvement in ALT after discontinuation of the implicated agent. Summary Lack of relapse after discontinuation of corticosteroids seems to distinguish between DIAIH patients and those with classical AIH. has been show nto be one of the most common cause of DIAIH nowadays.


This item appears in the following Collection(s)

Show simple item record